# SDR SWAA2020033120986

- Difficulty date: March 1, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS CORROSION AROUND TOP EDGES. / EVALUATED DAMAGE. CORROSION LENGTH IS MORE THAN 20 INCHES FOUND TO BE OUT OF LIMITS I/A/W SRM 53-00-53-1A-1. REPLACED WITH A NEW AFT CARGO COMPARTMENT FLOOR PANEL 140CF I/A/W BOEING PL # 453A2610 REV K P/N 453A2610-2 ; A TAG WN4866
